Translator Disclaimer
2009 Infinitesimal rigidity of a compact hyperbolic $4$–orbifold with totally geodesic boundary
Tarik Aougab, Peter A Storm
Algebr. Geom. Topol. 9(1): 537-548 (2009). DOI: 10.2140/agt.2009.9.537

Abstract

Kerckhoff and Storm conjectured that compact hyperbolic n–orbifolds with totally geodesic boundary are infinitesimally rigid when n>3. We verify this conjecture for a specific example based on the 4–dimensional hyperbolic 120–cell.

Citation

Download Citation

Tarik Aougab. Peter A Storm. "Infinitesimal rigidity of a compact hyperbolic $4$–orbifold with totally geodesic boundary." Algebr. Geom. Topol. 9 (1) 537 - 548, 2009. https://doi.org/10.2140/agt.2009.9.537

Information

Received: 9 November 2008; Accepted: 2 February 2009; Published: 2009
First available in Project Euclid: 20 December 2017

zbMATH: 1274.30157
MathSciNet: MR2491584
Digital Object Identifier: 10.2140/agt.2009.9.537

Subjects:
Primary: 20F55, 20H10, 22E40

Rights: Copyright © 2009 Mathematical Sciences Publishers

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.9 • No. 1 • 2009
MSP
Back to Top